Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 20, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 25, 2015, 8:18 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 8:18 PM CDT (01:18 UTC)
- Expired
- May 25, 2015, 8:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 24 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 5:51 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
144
WFUS54 KLZK 260118
TORLZK
ARC119-125-260145-
/O.NEW.KLZK.TO.W.0020.150526T0118Z-150526T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
818 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 845 PM CDT
* AT 815 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES SOUTHEAST OF WILLIAMS JUNCTION...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
LAKE MAUMELLE... ROLAND... LITTLE ITALY...
NATURAL STEPS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3486 9245 3490 9245 3485 9245 3479 9271
3484 9275 3494 9260 3494 9255 3495 9254
3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0118Z 241DEG 27KT 3485 9267
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
2262 follow-up statements
022
WWUS54 KLZK 260126
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CDT MON MAY 25 2015
ARC125-260136-
/O.CAN.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
SALINE AR-
826 PM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR NORTH CENTRAL SALINE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3486 9244 3490 9245 3488 9246 3485 9245
3484 9247 3483 9261 3489 9266 3494 9260
3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0126Z 241DEG 27KT 3489 9259
$$
ARC119-260145-
/O.CON.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
PULASKI AR-
826 PM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PULASKI
COUNTY UNTIL 845 PM CDT...
AT 823 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAKE MAUMELLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LAKE MAUMELLE... ROLAND... LITTLE ITALY...
NATURAL STEPS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3486 9244 3490 9245 3488 9246 3485 9245
3484 9247 3483 9261 3489 9266 3494 9260
3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0126Z 241DEG 27KT 3489 9259
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226275
WWUS54 KLZK 260133
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT MON MAY 25 2015
ARC119-260145-
/O.CON.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
PULASKI AR-
833 PM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PULASKI
COUNTY UNTIL 845 PM CDT...
AT 831 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAKE MAUMELLE...AND MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LAKE MAUMELLE... ROLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3488 9246 3486 9247 3485 9255 3488 9257
3494 9248 3491 9245 3490 9245
TIME...MOT...LOC 0133Z 249DEG 22KT 3488 9252
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:50 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, May 25, 2:50 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT MON MAY 25 2015 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT UPPER WAVE ROTATING AROUND THE BASE OF A 500 MB OVER THE HIGH PLAINS WILL CONTINUE TO PUSH SEVERE CONVECTION FROM TEXAS AND OKLAHOMA INTO ARKANSAS LATER THIS AFTERNOON AND INTO THE EVENING HOURS. SOME STORMS WILL BE SEVERE...WITH WINDS AND HAIL THE PRIMARY CONCERN. HOWEVER...WITH BACKING WINDS AHEAD OF THE CONVECTION... LOW LEVEL SHEAR WILL BE ENOUGH TO SUPPORT A TORNADO RISK. THE HIGHEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE BEFORE 06Z... THOUGH NOT NON-EXISTENT AFTERWARD. HEAVY RAINFALL CONTINUES TO BE A CONCERN WITH ANY STRONGER STORMS. WHILE SOUNDING DATA SHOWS RELATIVELY LOW PRECIPITABLE WATER...ALL LEVELS WILL CONTINUE TO MOISTEN UP AS THE CONVECTION APPROACHES. AND...GIVEN THE EXTREMELY SATURATED GROUND IN PLACES...IT WILL NOT TAKE MUCH TO CAUSE PROBLEMS. SHOWERS/STORMS SHOULD WANE AFTER MIDNIGHT. HOWEVER...ADDITIONAL CONVECTION MAY FIRE DURING THE MORNING TUESDAY...PARTICULARLY OVER THE EAST AS ANOTHER UPPER SYSTEM MOVES THROUGH IN THE MEAN FLOW. ACTIVE AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE REMAINDER OF THE SHORT TERM...AS UPPER FLOW WAVERS BETWEEN QUASI-ZONAL AND SOUTHWESTERLY. && .LONG TERM...FRIDAY THROUGH MONDAY AN UPPER RIDGE WILL BE OVER THE SOUTHEAST U.S. TO BEGIN THE LONG TERM PERIOD...WITH AN UPPER LOW OVER THE ROCKIES. THE UPPER LOW WILL DRIFT INTO THE PLAINS SATURDAY AND STALL THERE UNTIL MOVING EAST ON MONDAY. THE UPPER RIDGE WILL SHIFT SLIGHTLY TO THE EAST FOR SUNDAY AND MONDAY. A COLD FRONT WILL DEVELOP IN THE PLAINS FRIDAY AND SHOULD MOVE INTO NORTHWEST ARKANSAS BY LATE SATURDAY OR EARLY SUNDAY. THIS FRONT IS EXPECTED TO SLOWLY MOVE SOUTHEAST ACROSS THE STATE SUNDAY AND MONDAY. SOUTHWEST FLOW ALOFT WILL KEEP MOISTURE STREAMING OVER ARKANSAS. AS A RESULT SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH MONDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 79 66 83 / 80 70 30 40 CAMDEN AR 69 85 69 85 / 90 50 40 40 HARRISON AR 64 79 63 80 / 80 30 40 40 HOT SPRINGS AR 68 83 68 84 / 90 40 40 40 LITTLE ROCK AR 69 82 69 85 / 90 50 30 40 MONTICELLO AR 70 82 69 85 / 90 80 30 40 MOUNT IDA AR 67 81 67 83 / 90 40 40 40 MOUNTAIN HOME AR 65 80 65 81 / 80 50 30 40 NEWPORT AR 69 79 67 83 / 80 80 20 40 PINE BLUFF AR 69 82 69 85 / 90 60 30 40 RUSSELLVILLE AR 67 82 67 84 / 90 40 40 40 SEARCY AR 68 81 67 84 / 80 60 30 40 STUTTGART AR 69 81 68 84 / 80 70 30 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, May 25, 5:45 AM CDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 AM CDT MON MAY 25 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 545 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE NATURAL STATE THROUGH TONIGHT. ANOTHER IN A SERIES OF UPPER LEVEL STORM SYSTEMS WILL AFFECT THE STATE FROM THE SOUTHWEST LATER TODAY AND TONIGHT...BRINGING A NEW ROUND OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREATS. DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH MUCH OF THE PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE. A FEW STRONG OR SEVERE STORMS CANNOT BE RULED OUT AS WELL EACH AFTERNOON...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Local storm report, May 25, 6:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL CABOT 34.97N 92.02W
05/25/2015 E0.75 INCH LONOKE AR FIRE DEPT/RESCUE
&&
56Local storm report, May 25, 6:50 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 3 SE OLA 35.00N 93.19W
05/25/2015 YELL AR TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND 3 MILES SOUTHEAST OF OLA.
&&
56Local storm report, May 25, 7:01 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG BIG FORK 34.49N 93.97W
05/25/2015 POLK AR TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN IN BIG FORK. DAMAGE TO
NUMEROUS STRUCTURES ALSO REPORTED.
&&
56Local storm report, May 25, 7:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL RUSSELLVILLE 35.27N 93.14W
05/25/2015 E1.00 INCH POPE AR TRAINED SPOTTER
&&
56Local storm report, May 25, 7:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 SSW DOVER 35.38N 93.13W
05/25/2015 E1.50 INCH POPE AR TRAINED SPOTTER
PING PONG BALL SIZE HAIL REPORTED ON LINKER MOUNTAIN.
&&
56Local storm report, May 25, 8:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG HOT SPRINGS VILLAGE 34.66N 92.94W
05/25/2015 SALINE AR LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS THE CITY...WITH NUMEROUS
TREES ON HOUSES.
&&
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 3 more | 55 min |
| May 25, 7:16 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 6 hr |
| May 25, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Ouachita | 50 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 32 min |
| May 25, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Stone | 44 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 25 min |
| May 25, 7:36 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 26 min |
| May 25, 7:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Cleveland, Dallas, Garland, Grant, Hot Spring and 2 more | 53 min |
| May 25, 7:49 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more | 56 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Ouachita | 48 min |
| May 25, 8:04 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 26 min |
| May 25, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 2 more | 39 min |
| May 25, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Jefferson, Lonoke and 2 more | 58 min |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Searcy, Stone and 2 more | 61 min |
| May 25, 8:39 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski | 23 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Newton, Pope, Searcy and 2 more | 48 min |
| May 25, 8:46 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 44 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 51 min |
| May 25, 9:13 PM CDT | Flash Flood Warning | LZK | Boone, Conway, Faulkner, Johnson, Logan, Marion and 5 more | 6 hr |
| May 25, 9:16 PM CDT | Flash Flood Warning | LZK | Clark, Conway, Dallas, Faulkner, Garland, Grant and 6 more | 6 hr |
| May 25, 9:16 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie, White, Woodruff | 44 min |
| May 25, 9:33 PM CDT | Special Weather Statement | LZK | Cleburne, Independence, Stone | 42 min |
| May 25, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 23 min |
| May 25, 9:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 51 min |
| May 25, 9:46 PM CDT | Special Weather Statement | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 59 min |
| May 25, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more | 39 min |
| May 25, 10:30 PM CDT | Special Weather Statement | LZK | Fulton, Independence, Jackson, Sharp | 45 min |
| May 25, 11:04 PM CDT | Special Weather Statement | LZK | Arkansas, Desha | 46 min |
| May 26, 4:27 AM CDT | River Flood Warning | LZK | Pulaski | 5 days |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.